Rocky Mountain Journal of Mathematics

Asymptotic Behavior and Oscillation of Delay Partial Difference Equations with Positive and Negative Coefficients

Shu Tang Liu, Bing Gen Zhang, and Guanrong Chen

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 33, Number 3 (2003), 953-970.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069937

Digital Object Identifier
doi:10.1216/rmjm/1181069937

Mathematical Reviews number (MathSciNet)
MR2038533

Zentralblatt MATH identifier
1050.39014

Subjects
Primary: 39A10: Difference equations, additive

Keywords
Delay partial difference equation positive and negative coefficients oscillation

Citation

Liu, Shu Tang; Zhang, Bing Gen; Chen, Guanrong. Asymptotic Behavior and Oscillation of Delay Partial Difference Equations with Positive and Negative Coefficients. Rocky Mountain J. Math. 33 (2003), no. 3, 953--970. doi:10.1216/rmjm/1181069937. https://projecteuclid.org/euclid.rmjm/1181069937


Export citation

References

  • W.G. Kelley and A.C. Peterson, Difference equations, Academic Press, New York, 1991.
  • H. Levy and F. Lessman, Finite difference equations, Dover Publications, New York, 1992.
  • B.G. Zhang and S.T. Liu, Oscillation of partial difference equations with variable coefficients, Comput. Math. Appl. 36 (1998), 235-242.
  • P.J.Y. Wong and R.P. Agarwal, On the oscillation of partial difference equations generated by deviating arguments, Acta Math. Hungar. 79 (1998), 1-29.
  • --------, Advanced topics in difference equations, Kluwer Academic Publ., Dordrecht, 1997.
  • B.G. Zhang and S.T. Liu, On the oscillation of two partial difference equations, J. Math. Anal. Appl. 206 (1997), 480-492.
  • --------, Oscillation of partial difference equations, Panamer. Math. J. 7 (1995), 60-71.
  • B.G. Zhang, S.T. Liu and S.S. Cheng, Oscillation of a class of delay partial difference equations, J. Difference Equation Appl. 1 (1995), 215-226.
  • S.T. Liu, X.P. Guan and J. Yang, Nonexistence of positive solution of a class of nonlinear delay partial difference equations, J. Math. Anal. Appl. 234 (1999), 361-371.
  • B.G. Zhang and S.T. Liu, Necessary and sufficient conditions for oscillations of delay partial difference equations, Discuss. Math. - Diff. Indusions 15 (1995), 213-219.
  • S.T. Liu and H. Wang, Necessary and sufficient conditions for oscillations of a class of delay partial difference equations, Dynam. Syst. Appl. 7 (1998), 495-500.